MathSciNet Relay Station
MathSciNet bibliographic data
MR1402690 60H15
Tessitore, Gianmario Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE. Stochastic Anal. Appl. 14 (1996), no. 4, 461–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement